# SDR USAA2012091100017

- Difficulty date: August 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON SEAT TRACK AT BS 727B PLUS 2 INCHES, WL 208, RBL 24.  REPLACED SEAT TRACK AT BS 727B PLUS 2 INCHES, WL 208, RBL 24 IAW B737-400 SRM 53-00-52-2R-4 FIGURE 201.
